Some Relations Between s-Numbers of Operators on Banach Spaces.
Monatshefte für Mathematik, Tome 110 (1990) no. 3-4, pp. 217-230
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
s-number sequences, product formulas, operator ideals, eigenvalues of a Riesz oprator, Hilbert numbers
@article{MOMA_1990__110_3-4_178497,
author = {Stefan Geiss},
title = {Some {Relations} {Between} {s-Numbers} of {Operators} on {Banach} {Spaces.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {217--230},
year = {1990},
volume = {110},
number = {3-4},
zbl = {0727.47009},
url = {http://geodesic.mathdoc.fr/item/MOMA_1990__110_3-4_178497/}
}
Stefan Geiss. Some Relations Between s-Numbers of Operators on Banach Spaces.. Monatshefte für Mathematik, Tome 110 (1990) no. 3-4, pp. 217-230. http://geodesic.mathdoc.fr/item/MOMA_1990__110_3-4_178497/